Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Does oxy elite diet powder have any interference with contraceptive pill? Chances of pregnancy more?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
does oxy elite diet powder have any interference with the contraceptive pill? will oxy elite cancel out the pill altogether? I am currently taking the Yaz pill and was using the Yazminelle pill previous until a week ago. A Doctor prescribed me to yaz as its the same as yasminelle due to not supplying yasminelle in this country. I am just worried if i dont use a barrier method i could become pregnant while using oxy elite.
Posted Thu, 31 May 2012 in Women's Health
Answered by Dr. Pragnesh Vachharajani 1 hour later

Thanks for posting your query.

I am sorry but there is no concrete answer to your question, because there is no scientific evidence for this.

Normally it is claimed that oxy lite is an herbal product, still effects and side effects and drug interaction are not extensively studied.

Ideally and logically thinking there should not be any interaction. Still I or no doctor will be able to give you concrete reply to this.

Apart from this, these kinds of weight loss formulas are always controversial so please think twice before using them.There could be other side effects of them also. There are no miracle formulas available any where in world which can reduce weight.

You should discuss this with your physician regarding whether you should be using this kind of so called weight loss products in routine.

In mean time do not stop the contraceptive pills.When taken regular there are very effective mode of contraception.

I hope this helps

Do write again if you have something more to ask.

In case you do not have further query, please accept the answer.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor